| Texto completo | |
| Autor(es): |
Silva, M. Ap.
;
Bonotto, E. M.
;
Collegari, R.
;
Federson, M.
;
Gadotti, M. C.
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-HYBRID SYSTEMS; v. 56, p. 17-pg., 2024-12-27. |
| Resumo | |
It is known that generalized ordinary differential equations (generalized ODEs for short) encompass other types of equations such as impulsive differential equations as well as dynamic equations on time scales. The present paper concerns the theory of (0 , T)-periodic solutions in the framework of generalized ODEs in Banach spaces. We exhibit necessary and sufficient conditions for a solution of a generalized ODE to be (0 , T)-periodic. Moreover, we develop the Floquet theory of homogeneous linear generalized ODEs and, as a consequence, we present a characterization of fundamental matrices for the finite dimensional case. As an illustration, we apply the main results to Volterra-Stieltjes-type integral equations. (AU) | |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/15183-7 - Estudo de oscilação para equações diferenciais funcionais |
| Beneficiário: | Marta Cilene Gadotti |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/03188-7 - Propriedades recursivas e oscilação de sistemas dinâmicos impulsivos |
| Beneficiário: | Everaldo de Mello Bonotto |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 17/13795-2 - Integração Não Absoluta e Aplicações |
| Beneficiário: | Márcia Cristina Anderson Braz Federson |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |